MAUDE Adverse Event Report: ABBOTT IRELAND DIAGNOSTICS DIVISION ALINITY I FREE T4 REAGENT KIT; RADIOIMMUNOASSAY, FREE THYROXINE

ABBOTT IRELAND DIAGNOSTICS DIVISION ALINITY I FREE T4 REAGENT KIT; RADIOIMMUNOASSAY, FREE THYROXINE
Catalog Number 07P70-20
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/24/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.All available patient information was included.Additional patient details are not available.
 
Event or Problem Description
The customer observed falsely decreased alinity i free t4 results for 34-year-old patient female patient diagnosed with thyrotoxicosis and is currently undergoing treatment.The following results were provided: (normal range: 9.01 - 19.05 pmol/l) on (b)(6) 2025, sid (b)(6), initial free t4 result = 18.58 pmol/l, repeat result = 18.68 pmol/l, result on roche cobas = 28.92 pmol/l (normal range: 12-22 pmol/l) historical results on a different analyzer free t4 result = 50.7 pmol/l results from (b)(6) 2025 on alinity free t4 result = 42.77 pmol/l addtiional lab results: tsh = < 0.0083 uiu/ml, free t3 = 9.170 pmol/l, trab = 6.590 iu/l historical results on a different analyzer: tsh = 0.005 uiu/ml free t3 = 23.6 pmol/l trab = 8.68 iu/l anti-tpo = 20.3 iu/ml results from (b)(6) 2025 on alinity with reference ranges: tsh = <0.0083 uiu/ml (0.350 - 4.940 uiu/ml) free t3 = >30.72 pmol/l (2.427-6.006 pmol/l) trab = 6.77 iu/l (<3.100 iu/l) anti-tpo = 13.9 iu/ml (< 5.61 iu/ml) the customer mentioned they are only questioning the free t4 results as being incorrect.No impact to patient management was reported.
 
Additional Manufacturer Narrative
The complaint investigation for false depressed alinity i free t4 results included a review of data and information provided by the customer, search for similar complaints, ticket trending review, labeling review, device history record review, and in house testing.Data and information provided by the customer were reviewed and support the complaint issue without indication for any additional issue.Review of tracking and trending for the alinity i free t4 assay did not identify an increase in complaint activity related to the complaint issue.Additionally, an increase in complaint activity was not identified for reagent lot 73276ud00.The device history record review did not identify any nonconformances, potential nonconformances, or deviations associated with the list number.In house accuracy testing of the retained analysis of alinity i free t4 reagent lot 73276ud00 was performed.Testing met acceptance criteria and the product is performing as expected.Labeling was reviewed and sufficiently addresses the customer's issue.Based on the investigation, no systemic issue or deficiency with the alinity i free t4 assay for lot 73276ud00 was identified.All available patient information was included.Additional patient details are not available.
 
Event or Problem Description
The customer observed falsely decreased alinity i free t4 results for 34-year-old patient female patient diagnosed with thyrotoxicosis and is currently undergoing treatment.The following results were provided: (normal range: 9.01 - 19.05 pmol/l) (b)(6) 2025 sid (b)(6), initial free t4 result = 18.58 pmol/l, repeat result = 18.68 pmol/l, result on roche cobas = 28.92 pmol/l (normal range: 12-22 pmol/l).Historical results on a different analyzer free t4 result = 50.7 pmol/l.Results from (b)(6) 2025 on alinity free t4 result = 42.77 pmol/l.Addtiional lab results: tsh = < 0.0083 uiu/ml, free t3 = 9.170 pmol/l, trab = 6.590 iu/l historical results on a different analyzer: tsh = 0.005 uiu/ml, free t3 = 23.6 pmol/l, trab = 8.68 iu/l, anti-tpo = 20.3 iu/ml.Results from (b)(6) 2025 on alinity with reference ranges: tsh = <0.0083 uiu/ml (0.350 - 4.940 uiu/ml), free t3 = >30.72 pmol/l (2.427-6.006 pmol/l), trab = 6.77 iu/l (<3.100 iu/l), anti-tpo = 13.9 iu/ml (< 5.61 iu/ml).The customer mentioned they are only questioning the free t4 results as being incorrect.No impact to patient management was reported.

Brand Name
ALINITY I FREE T4 REAGENT KIT
Common Device Name
RADIOIMMUNOASSAY, FREE THYROXINE
Manufacturer (Section D)
ABBOTT IRELAND DIAGNOSTICS DIVISION
lisnamuck
co. longford
longford N39E9 32
EI  N39E932
Manufacturer (Section G)
ABBOTT IRELAND DIAGNOSTICS DIVISION
lisnamuck
co. longford
longford N39E9 32
EI   N39E932
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key23232497
Report Number3005094123-2025-00503
Device Sequence Number8588216
Product Code CEC
UDI-Device Identifier00380740121815
UDI-Public(01)00380740121815(17)260205(10)73276UD00
Combination Product (Y/N)N
Initial Reporter CountryVM
PMA/510(K) Number
K173122
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/05/2026
Device Catalogue Number07P70-20
Device Lot Number73276UD00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/24/2025
Supplement Date Received by Manufacturer12/16/2025
Initial Report FDA Received Date10/07/2025
Supplement Report FDA Received Date12/16/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/24/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALNTY I PROCESSING MODU, 03R65-01, (B)(6); ALNTY I PROCESSING MODU, 03R65-01, (B)(6)
Patient Age34 YR
Patient SexFemale